# SDR GTIA020702

- Difficulty date: June 2, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT HAS CORROSION AT LONGERON 30 SPLICE AND RUSTED NUTS AND HI-LOCKS (20 EACH) STATION 598, 579, 560 AND STATION 617.  LONGERON 39 IS OUT OF LIMITS STATION 549-588.  FABRICATED LONGERON 30.  INSTALLED LONGERON 30 FROM STATION 496 TO 589.  (M)
